# SDR VTZA98125

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370MT
- Make and model: Bag JETSTM3201
- Aircraft serial: 800
- System (JASC): 6140 · Propeller Indication System
- Part: Press Switch
- Part number: 8659566
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6151 - IAD-PHF - DURING CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING AT IAD DUE TO RT BETA WARNIGN LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED RT PRESSURE SWITCH.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
